# SDR SWAA2022021115579

- Difficulty date: April 19, 2018
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 41,464 hours, 24,528 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fairing
- Condition: Cracked
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MAIN WHEEL WELL BOWTIE FAIRING IS CRACKED BS 727+2' LBL 24-48 / PERFORMED FIBERGLASS REPAIR ON CRACKED AREA OF LEFT W/W BOWTIE FAIRING IAW 737-700 SRM 51-70-04-2R-10
